Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Side effects of meftlal syrup

Dear sir my son of 2.5 yrs old affected by throat infec with high fever from day before yesterday.Fever crosses 104 so it caused fits. We are giving Crocin suspension DS 4 ML/4 hrs once.But fever not getting reduced. So shall we proceed to give the Meftal syrup? will it cause any side effects.please suggest me.
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  1652
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
No it will not.... You need to stop crocin syrup for that.
Advisable to consult your paediatrician for the same. There may be other underlying cause for fever. Need to re access the case, before changing or adding anything.
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor